# SDR R61A2025072300315

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 28,778 hours, 19,794 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Faulted
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED IN AIR.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R EMERGENCY PARKING BRAKE PRESSURE SWITCH #2.
